# SDR QXEA2012071200652

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD DRAFT BULKHEAD SUPPORT WEB AND ASSOCIATED STRUCTURE AT STA X32.400 HAS AREAS OF CORROSION.  THRESHOLD WEB, T ASSY AND ATTACH ANGLE REMOVED FOM IAW SRM 51-42-05-02-01.  REMOVED CORROSION ON WEB AND ATTACH ANGLE, FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02.  INSTALLED T ASSY AND NEW ATTACH ANGLE IAW SRM 51-42-05-02-01.  MATCH DRILLED AND INSTALLED BULKHEAD SUPPORT WEB IAW SRM 51-42-02-01.
